# SDR USAA020045

- Difficulty date: January 15, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Nacelle
- Part time: 55,157 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FITTING LUG/BORE WITH CORROSION.  REWORKED LUG PER EA 85775.  (M)
